Decompositions of Modules Associated to Finite Partially Ordered Sets

Siemons, Johannes (1994) Decompositions of Modules Associated to Finite Partially Ordered Sets. European Journal of Combinatorics, 15 (1). pp. 53-56.

[img] PDF (decompositions_of_modules_associated_to_finite_partially_ordered_sets_1994.pdf)
Download (252kB)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:26
Last Modified: 24 Jul 2019 18:16
URI: https://ueaeprints.uea.ac.uk/id/eprint/21042
DOI: 10.1006/eujc.1994.1008

Actions (login required)

View Item View Item